Texas, 2005Flash Flooding and Flooding in Texas, August 13 to 20, 2005
August 13 to 20, 2005 · NWS SJT · 21 events in 10 counties and zones
A slow moving trough over eastern New Mexico and western Texas interacted with a stationary frontal boundary and plenty of gulf moisture across West Central Texas to produce copious amounts of rain from August 14 through August 16. The upper trough of low pressure produced several disturbances and enhanced the low level jet to trigger showers and thunderstorms across the western half of West…
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.1 million
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving trough over eastern New Mexico and western Texas interacted with a stationary frontal boundary and plenty of gulf moisture across West Central Texas to produce copious amounts of rain from August 14 through August 16. The upper trough of low pressure produced several disturbances and enhanced the low level jet to trigger showers and thunderstorms across the western half of West Central Texas. Rainfall amounts from the 14th through the 16th were in the 5 to 11 inch range. Especially hard hit was Haskell, Jones, Throkmorton, Fisher, Nolan and Sterling Counties. Lake Stamford flooded to above its emergency spillway for a time causing numerous homes to become flooded. Also Rule in western Haskell County had homes flooded. The heavy rains in Sterling, Glasscock and Coke counties contributed to a significant inflow of water into O.C. Fisher and E.V. Spence Reservoirs that had not been seen in about 10 years.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at Aug 13, 7:39 AM CST, 4 hours 32 minutes earlier.
Area forecast discussion, Aug 13, 7:39 AM CST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
839 AM CDT SAT AUG 13 2005
.SHORT TERM...
UPDATED ZONES TO REFLECT BATCH OF PRECIPITATION MOVING
NNE ACROSS EASTERN CWA IN RESPONSE TO UPPER TROF
AND DEEP LOW LEVEL MOISTURE.
&&
.PREV DISCUSSION... (ISSUED 329 AM CDT SAT AUG 13 2005)
SHORT TERM...
MOIST TROPICAL AIRMASS IN PLACE TODAY. GFS MODEL HAS MEAN RH VALUES
OF 70 TO 80 PERCENT INTO TUESDAY...AT WHICH TIME THEY FALL INTO
THE 50S. HARD TO SEE SHORTWAVES IN WATER VAPOR LOOP AS CONVECTION
HAS DIRTIED IT UP QUITE A BIT. SCATTERED THUNDERSTORMS IN THE BIG
COUNTRY WERE MOVING NORTH AT 20 TO 25 MPH...AND WERE PRODUCING
SOME LOCALLY HEAVY RAIN. AN OUTFLOW BOUNDARY WAS MOVING EAST INTO
HASKELL AND THROCKMORTON COUNTES...WHILE A WEAK COLD FRONT WAS
NEARLY STATIONARY IN THE PANHANDLE.
WILL FOLLOW GFS MOS GUIDANCE FAIRLY CLOSELY TODAY...THOUGH WILL
TAKE HIGHS DOWN A COUPLE DEGREES FOR THE ADDITIONAL CLOUD
COVER...ESPECIALLY FROM THIS MORNING. SHOULD SEE PARTLY CLOUDY
THIS AFTERNOON.
LONG TERM...
GFS MODEL INDICATES WEAK COLD FRONT APPROACHING AND WASHING OUT OVER
THE BIG COUNTRY SUNDAY. CONFIDENCE NOT HIGH ON JUST HOW FAR THE
FRONT WILL GET (AS IT MAY REMAIN NORTH). INCREASED CHANCES OF RAIN
ON SUNDAY HOWEVER. SHORTWAVE ASSOCIATED WITH UPPER LOW CURRENTLY
IN THE BAJA CALIFORNIA MAY ALSO GIVE A BOOST TO PRECIPITATION
CHANCES IN THE SUNDAY NIGHT/MONDAY TIME PERIOD...AS IT MOVES
NORTHEAST IN THE SOUTHWEST FLOW ALOFT.
UPPER HIGH TRIES TO REESTABLISH ITSELF TOWARD MID WEEK...THOUGH
THERE STILL IS SOME MOISTURE ENTRAINED IN IT. WILL KEEP MID/LATE
NEXT WEEK PRECIPITATION FREE ON THIS FORECAST PACKAGE HOWEVER.
&&
.PRELIMINARY POINT TEMPS/POPS...
ABILENE 90 71 88 70 / 40 40 50 50
SAN ANGELO 90 73 90 73 / 30 30 40 30
JUNCTION 90 72 91 73 / 40 20 20 20
&&
.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
21/26
Hazardous weather outlook, Aug 13, 4:37 AM CST, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
537 AM CDT SAT AUG 13 2005
TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-141045-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
537 AM CDT SAT AUG 13 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SUBTROPICAL
MOISTURE WILL CONTINUE TO STREAM INTO WEST CENTRAL TX...RESULTING
IN SCATTERED SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. ALTHOUGH
SEVERE THUNDERSTORMS ARE NOT EXPECTED...LOCALLY HEAVY RAIN WILL
BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED THROUGH THE MIDDLE OF NEXT WEEK...
AS A MOIST SUBTROPICAL AIRMASS REMAINS OVER WEST CENTRAL TEXAS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
14
In the hours before
Special weather statement, Aug 13, 9:56 AM CST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1056 AM CDT SAT AUG 13 2005
TXZ073-139-140-154-155-168>170-131900-
BROWN TX-COLEMAN TX-CONCHO TX-KIMBLE TX-MASON TX-MCCULLOCH TX-
MENARD TX-SAN SABA TX-
1056 AM CDT SAT AUG 13 2005
VERY HEAVY RAIN HAS OCCURRED THIS MORNING ACROSS MENARD AND SOUTHERN
CONCHO COUNTY. DOPPLER RADAR HAS ESTIMATED 2 TO 3 INCHES BETWEEN
MENARD AND FORT MCKAVETT IN MENARD COUNTY...SINCE 8 AM. ALSO...A
WEATHER OBSERVER 6 MILES NORTHWEST OF MENARD REPORTED A RAINFALL
AMOUNT OF 2.16 INCHES. MORE SHOWERS AND THUNDERSTORMS ARE MOVING
NORTHEAST ACROSS KIMBLE AND MENARD COUNTIES. AND ADDITIONAL 1 TO 2
INCHES WILL BE POSSIBLE ACROSS THE NORTHWEST HILL COUNTRY AND
HEARTLAND THROUGH 2 PM.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND DONT DROWN.
Special weather statement, Aug 13, 10:49 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1149 AM CDT SAT AUG 13 2005
TXZ066-127-131745-
RUNNELS TX-TAYLOR TX-
1149 AM CDT SAT AUG 13 2005
...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT FOR TAYLOR
AND RUNNELS COUNTIES...
AT 1147 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTHWEST OF WINTERS...MOVING
NORTH AT 15 MPH. ALSO...LAW ENFORCEMENT REPORTED PEA SIZE HAIL AND
WIND GUSTS BETWEEN 40 TO 45 MPH IN WINTERS.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WINTERS LITTLE ELM LAKE BY 1155 AM CDT
PUMPHREY BY 1210 PM CDT
DRASCO BY 1220 PM CDT
BRADSHAW BY 1230 PM CDT
OVALO...LAKE ABILENE...TUSCOLA AND LAWN BY 1245 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Aug 13, 11:04 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1204 PM CDT SAT AUG 13 2005
TXZ140-131800-
BROWN TX-
1204 PM CDT SAT AUG 13 2005
...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT FOR BROWN
COUNTY...
AT 1158 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 2 MILES SOUTH OF BROWNWOOD...MOVING
NORTH AT 30 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
OWENS BY 1215 PM CDT
LAKE BROWNWOOD NEAR BYRDS STORE AND BLANKET BY 1220 PM CDT
MAY BY 1230 PM CDT
US-183 NEAR THE BROWN-EASTLAND COUNTY LINE BY 1240 PM CDT
PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Flash Flood, Runnels
- When
- August 13, 12:11 PM CST to 2:11 PM CST
- Where
- Runnels County, Winters
- Property damage
- $9,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.967, -99.950
Runnels and Winters law enforcement officials reported up to a foot of water flooding streets in the town of Winters. Several vehicles stalled out in the flood waters.
Flash Flood, Sterling
- When
- August 13, 4:48 PM CST to 7:00 PM CST
- Where
- Sterling County, 14 mi N of Sterling City
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.033, -101.000
State highway 163 from Sterling City north to the county line was closed due to 2 feet of water reported on the highway.
Flash Flood, Fisher
- When
- August 14, 9:00 AM CST to 1:36 PM CST
- Where
- Fisher County, Rotan
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.850, -100.467
Very heavy rains of around 6 inches fell in addition to 6 inches of rain that had already fallen the past two days to produce flash flooding near the Rotan area. High water was reported across many low lying areas of Rotan. Highway 611 west of Rotan was also closed.
Flood, Throckmorton
- When
- August 14, 1:36 PM CST to 5:00 PM CST
- Where
- Throckmorton forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.383, -97.783
Nearly 10 inches of heavy rains over the past couple of days produced flooding of many roads over the western half of Throckmorton County.
Flood, Jones
- When
- August 14, 1:36 PM CST to 5:00 PM CST
- Where
- Jones forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.767, -96.783
Five to ten inches of rain over the past couple of days produced a period of flooding in portions of Jones county, especially along highway 83 where various locations were inundated.
Flood, Haskell
- When
- August 14, 1:36 PM CST to August 18, 11:00 PM CST
- Where
- Haskell forecast zone
- Property damage
- $900,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.178, -99.730 (the zone’s center; the record gives no point)
Law enforcement officials reported numerous roads including highway 380 and U.S. 277 from Stamford to Haskell flooded from Sunday August 14th until August 17th. On Sunday August 14th, Red Cross and local law enforcement officials reported several homes were flooded in Rule. From Monday August 15th through August 17th rapidly rising waters from Lake Stamford flooded about 70 homes around the lake. Heavy rains of 10 to 12 inches over much of Haskell county and runoff caused the lake to rise 7 vertical feet in one night. Due to the low lake levels prior to the flood, many of the flooded homes were situated well into the lake bed. The lake continued to rise until the lake level reached the principle spillway. Approximately 150 people were displaced from their homes as many of the homes had five feet of water in them.
Flood, Fisher
- When
- August 14, 1:36 PM CST to August 17, 12:00 PM CST
- Where
- Fisher forecast zone
- Property damage
- $30,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.783, -98.983
Law enforcement officials reported many roads across Fisher County were flooded from Sunday August 14th through August 17th. On the 14th, up to 3 feet of water was reported on the roads in Rotan. Many vehicles were also stalled in Rotan in the high water. Numerous roads around the county had water on them and several were closed. Heavy rains to near 10 inches over the past couple of days combined to produce flooding of many roads over the western half of Throckmorton County. Five to ten inches of rain over the past couple of days had combined to produce a period of flooding in portions of Jones county, especially along highway 83 where various locations were inundated.The Colorado river near Silver flooded due to heavy rains upstream of Silver the afternoon before. The river gauge at Silver rose above the 15 foot flood stage just before 10 P.M. local time and crested to 17.32 feet just before midnight. The river fell below flood stage near 3 A.M. the following morning. The North Concho river at Sterling City flooded due to heavy rains of up to 10 inches in the upper reaches of the North Concho river basing. The river gauge at Sterling City shows the river going above the 17 foot flood stage around 630 A.M. local time and cresting at 7 A.M. The river receded below flood stage at 8 A.M. The North Concho river at Carlsbad flooded due to very heavy rains of up to 10 inches in the upper reaches of the river basin as well as local rainfall amounts of 5 to 10 inches. The river rose above the 12 foot flood stage just after noon on the 15th and crested at 15.53 feet around 6:15 P.M. local time. The river feel below flood stage just before 3 A.M. on the 16th. This caused some secondary roads to flood at low water crossings. Grape Creek in northern Tom Green County also caused some flooding of secondary roads to the east of Carlsbad.Law enforcement reported numerous roads including highway 380 and U.S. 277 from Stamford to Haskell were flooded from Sunday August 14th until August 17th. On Sunday August 14th, Red Cross and local law enforcement reported that several homes were flooded in Rule. From Monday August 15th through August 17th rapidly rising waters from Lake Stamford flooded About 70 homes around the lake. Heavy rains of 10 to 12 inches over much of Haskell county caused the lake to rise 7 vertical feet in one night. Due to the recently low lake levels, homes were placed well into the lake bed causing about 70 homes around the lake to flood shortly after going over the principle spillway and well before it trickled over the emergency spillway. Approximately 150 people were displaced from their homes as many of the homes had five feet of water in them. Very heavy rains of 5 to 10 inches over the past several days produced flooding over much of Jones county. Numerous roads were closed for several days due to the high water and Lake Stamford just to the north of Jones County continued to rise. After the thunderstorms ended across Throckmorton County around 10 A.M. on the 16th area roads continued to remain flooded for another 24 hours after the rains had ended.
Flash Flood, Haskell
- When
- August 14, 5:32 PM CST to 7:30 PM CST
- Where
- Haskell County, Rule
- Property damage
- $200,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.183, -99.900
Another round of showers and thunderstorms on already saturated ground produced additional flooding in the community of Rule and flooded some homes.
Flash Flood, Sterling
- When
- August 14, 7:20 PM CST to 10:00 PM CST
- Where
- Sterling County, 14 mi N of Sterling City
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.033, -101.000
Additional heavy rains produced another round of flooding across northern Sterling County. This caused some roads to become flooded again that had dried out from the day before.
Flood, Coke
- When
- August 14, 8:45 PM CST to August 15, 1:45 AM CST
- Where
- Coke forecast zone
- Reported by
- UNKNOWN
- Coordinates
- 35.400, -101.350
The Colorado river near Silver flooded due to heavy rains upstream of Silver the afternoon before. The river gauge at Silver rose above the 15 foot flood stage just before 10 P.M. local time and crested at 17.32 feet just before midnight. The river fell back below flood stage near 3 A.M. the following morning.
Flash Flood, Sterling
- When
- August 14, 9:10 PM CST to 11:00 PM CST
- Where
- Sterling County, 5 mi NW of Sterling City
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.883, -101.067
As thunderstorms continued to move across portions of northwest Sterling County, heavy rainfall resulting from the storms caused additional flooding of area roads.
Flash Flood, Nolan
- When
- August 14, 10:21 PM CST to August 15, 12:30 AM CST
- Where
- Nolan County, 15 mi S of Sweetwater
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.250, -100.400
Very heavy rains continued to fall on the western and southern portions of Nolan County producing flash flooding and causing several roads to become inundated.
Flash Flood, Nolan
- When
- August 15, 1:30 AM CST to 3:30 AM CST
- Where
- Nolan County, Countywide
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.317, -100.417
Showers and thunderstorms continued to repeatedly move over the same areas producing more flash flooding across much of Nolan County. County roads 170 and 236 were closed due to flooding.
Flood, Sterling
- When
- August 15, 5:30 AM CST to 8:00 AM CST
- Where
- Sterling forecast zone
- Reported by
- UNKNOWN
- Coordinates
- 31.828, -101.050 (the zone’s center; the record gives no point)
The North Concho river at Sterling City flooded due to heavy rains of up to 10 inches in the upper reaches of the North Concho river basin. The river gauge at Sterling City shows the river going above the 17 foot flood stage around 630 A.M. local time and cresting at 7 A.M. The river fell below flood stage at 8 A.M.
Flash Flood, Coke
- When
- August 15, 8:20 AM CST to 10:20 AM CST
- Where
- Coke County, 10 mi W of Robert Lee
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 31.900, -100.650
State highway 158 was closed for a time west of Robert Lee due to flooding.
Flood, Jones
- When
- August 15, 9:11 AM CST to August 17, 11:00 AM CST
- Where
- Jones forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.767, -96.783
Very heavy rains of 5 to 10 inches over the past several days produced flooding over much of Jones county. Numerous roads were closed for several days due to the high water as Lake Stamford continued to rise.
Flood, Tom Green
- When
- August 15, 11:15 AM CST to August 16, 1:45 AM CST
- Where
- Tom Green forecast zone
- Reported by
- UNKNOWN
- Coordinates
- 31.404, -100.462 (the zone’s center; the record gives no point)
The North Concho river at Carlsbad flooded due to very heavy rains of up to 10 inches in the upper reaches of the river basin as well as local rainfall amounts of 5 to 10 inches. The river rose above the 12 foot flood stage just after noon on the 15th and crested at 15.53 feet around 6:15 P.M. local time. The river fell below flood stage just before 3 A.M. on the 16th. This caused some secondary roads to flood at low water crossings. Grape Creek in northern Tom Green County also caused some flooding of secondary roads to the east of Carlsbad.
Flash Flood, Throckmorton
- When
- August 16, 8:16 AM CST to 2:36 PM CST
- Where
- Throckmorton County, Countywide
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.183, -99.200
A period of very heavy rains in the morning hours produced flash flooding over a good portion of Throckmorton County. Most of the main highways were closed in and out of Throckmorton during this event.
Flood, Jones
- When
- August 16, 2:00 PM CST to August 17, 3:45 AM CST
- Where
- Jones forecast zone
- Reported by
- UNKNOWN
- Coordinates
- 32.767, -96.783
California Creek to the east of Stamford flooded due to the very heavy rains of around 10 inches the past several days. California Creek rose above its 28 foot flood stage around 3 P.M. local time on the 16th and crested to near 28.44 feet just before 10 P.M. on the 16th. The river the fell below flood stage on the morning of the 17th around 5 A.M. local time.
Flood, Throckmorton
- When
- August 16, 2:36 PM CST to August 17, 11:00 AM CST
- Where
- Throckmorton forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.383, -97.783
After the thunderstorms ended across Throckmorton County around 10 A.M. on the 16th, area roads continued to remain flooded for another 24 hours.
Flood, Shackelford
- When
- August 16, 7:45 PM CST to August 20, 6:45 PM CST
- Where
- Shackelford forecast zone
- Reported by
- UNKNOWN
- Coordinates
- 32.736, -99.354 (the zone’s center; the record gives no point)
The Clear Fork of the Brazos River near Fort Griffin received a moderate flood due to the widespread 10 inches of rain that feel in the basin over Haskell and Jones counties. This occurred even after the previously low water Lake Stamford, which was now in flood held back much of the water that would have flowed down the Clear Fork of the Brazos. The river rose above the 25 foot flood stage on the 16th around 9 P.M. local time and crested at 33.16 feet on the 18th at 4:30 P.M. local time. The river finally fell back to below flood stage on the 20th just before 8 P.M.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds in Oklahoma, August 13, 20051 death · $25,000 · 70 kt wind · 13 events
- Lightning Strike in Tennessee, August 13, 20051 death · 1 injured · 1 event
- Lightning Strike in Pennsylvania, August 13, 200515 injured · 1 event
- Flash Flood and Damaging Wind in Georgia, August 13, 2005$1.1 million · 3 events
- Lightning Strikes in South Carolina, August 13 to 14, 2005$460,000 · 2 events
- Hail and Damaging Winds in Ohio, August 13, 2005$269,000 · 50 kt wind · 13 events
- Tornado and Hail in Indiana, August 13, 2005$79,000 · F1 · 12 events
- Flash Flooding and Hail in New Mexico, August 13, 2005$100,000 · 50 kt wind · 5 events
- Flooding in Georgia, August 13, 2005$50,000 · 2 events
- Tornado in Missouri, August 13, 2005$50,000 · F0 · 1 event
- Lightning Strike in New York, August 13, 2005$50,000 · 1 event
- Flash Flood in Alabama, August 13, 2005$47,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471242, 5471243, 5471244, 5471245, 5471246, 5471310, 5471311, 5471312, 5471313, 5471247, 5471314, 5471315, 5471316, 5471248, 5471317, 5471318, 5471249, 5471319, 5471378, 5471320, 5471879.